# SDR SWIA2018101145132

- Difficulty date: October 11, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 7,032 hours, 3,800 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 1 LO QTY ADVISORY. HYD PRES LOST. RAN QRH. LANDED WITHOUT INCIDENT. (FLT 3360) CLOSED REMOVED AND REPLACED ENG DRIVEN HYD PRESSURE LINE JUST AFT OF B NUT AT PUMP END IAW AMM. OPS CK, LEAK CK GOOD.
